Jump to content

Tapering off Klonopin & the use of Deplin.


[Mi...]

Recommended Posts

I am currently on:

 

Wellbutrin: 300mgs daily (2 years)  :thumbsup:

Klonopin: 2mgs daily. (4 months) I'm in the middle of TRYING to taper! Withdrawal is killing me.  :tickedoff:

Yaz: Standard daily BC (3 years)

 

I REALLY want to give Deplin & Valium a shot, but I'm clueless. 

 

Please help me. I don't want to be on these drugs forever.  :'(

 

 

Edit: personal info removed as per members request

Link to comment
Share on other sites

Hello Miss Sass,

 

I'm sorry to hear, you're having so many symptoms at this time. It's unfortunate, that this is what happens when we try to free ourselves from the drugs.

 

You can look at some of the General Taper Plans here: http://www.benzobuddies.org/forum/index.php?board=56.0 Just take you time and look around the forum.

 

Everyone here understands what you are going through and will help support you.

 

Welcome to BenzoBuddies,

Mike

 

 

Link to comment
Share on other sites

Hi and welcome to BenzoBuddies, Miss Sass. (Love the username, btw.  ;) )

 

I don't know about Deplin but I do know that about 10mg Valium is equivalent to .5mg Klonopin.  Many doctors in the US won't prescribe Valium and those that will often don't believe in doing a slow substitution (you would need to be on both benzos for a whle).  If your doctor will support a Valium substitution, we can help you develop a plan.  You can see sample plans for 1.5mg Klonopin in The Ashton Manual:

 

http://www.benzo.org.uk/manual/bzsched.htm#s5

Link to comment
Share on other sites

Hello Miss Sass and welcome to BB! I am so sorry you are having such a difficult time. A taper can help minimize symptoms and is much safer approach, but yes you can still get symptoms while tapering. It is tough but can be doable if you take it slow and steady, hang in there. Many find that cutting no more then 10% of their total dose every 1-2 weeks works for them as a guideline. I hope you feel much better very soon, hang in there.
Link to comment
Share on other sites

Tomorrow is my appt with the Doctor... where I will request Valium & Deplin. Wish me luck!!!!

 

 

:yippee:

 

Link to comment
Share on other sites

  • 3 weeks later...

Well.... it didn't go as planned. The Dr didn't know anything about Deplin, and wouldn't write a script for it.

 

 

Edit: Personal info removed as per member's request

Link to comment
Share on other sites

This is wonderful news! :yippee:

 

It sounds like you are working with a slow, safe taper.  I know how difficult it is to cut those pills.  You might like to consider titration as you get lower.  Many members have switched to titration as they neared the end of their taper.  It's only a thought - just in case you get tired of shaving those tiny pieces off the pills. ::)

Link to comment
Share on other sites

At this point, yeah, it's your withdrawal you feel, and the withdrawal drowns out the better voices within us.

 

You want what we have all been after -- finding ourselves again. YOU WILL!

 

You can very very easily split your dose by dissolving the pill in some water and drinking the portion you need. Just make sure it's dissolves and give it a good shake. I would dissolve half a 0.5 mg pill in two cups of water, which works out to 0.125 mg per cup.

 

Once you get off this poison, I hope you'll have a chance to approach your issues in a more health-sustaining way. You are on the right path.

 

 

Link to comment
Share on other sites

This is terrible.

 

I have been off of Klonopin for 48hours...  :yippee:

 

I have only one complaint, as of yet. It's not quite "blurred vision" - more of a surreal lightheadedness - like I'm dreaming. It's the strangest sensation, like my eyes are crossing. As if I can't control the muscles behind my eyes. It's really bad when I read.  :o  It's to the point, I'm thinking about having someone drive me to work in the morning (because my depth perception is off). ...in 6 1/2hrs. Oh yea, and I can't sleep. UGH! Tomorrow's going to suck (8a-6p shift).

 

HAS ANYONE ELSE EXPERIENCED THIS VISION ISSUE!?!?!?

 

I feel like I'm about to pass out at any given moment, for no good reason (it seems). WHY?

 

How long does it take to go away?

Link to comment
Share on other sites

I had blurry vision and eye floaters for awhile, they slowly go away so no worries, it's common in withdrawal.

 

Congratulations on being benzo freeeeeee!  :thumbsup:

Link to comment
Share on other sites

Deplin is something I know about. It is an active form of folate, and is used to make antidepressants more effective.

It most likely wouldn't help your withdrawal, and you still on the Wellbutrin?

 

The bonus round is not cheap, and around here no insurance (private or state) will pay for it. I ran me $80/month since it is considered a vitamin. It don't do anything good or bad to me.

 

Deplin is a crap shot. Some people says it helps (they have bipolar disorder and are taking other medications). Others say it is a total nightmare and couldn't get off of it fast enough. I don't think I would pile it on with a benzo withdrawal.

 

Why would you want Deplin? Curious. Most folks I know who take it are either Schizophrenic or Bipolar I, and are on a raft of other medications.

 

Remember natural does not=no problems or better.

 

Tawaki--->whoes eye sight was totally screwed up for months during and after my taper

Link to comment
Share on other sites

Hey! My interest in Deplin stems from some things I've read around the internet (I know, I know, don't listen to what you read online).

 

 

Edit: Personal info removed as per member's request

Link to comment
Share on other sites

  • 2 weeks later...

Had a seizure a week ago. I'm not sure if this is due to the Clonazepam, or what.

 

 

Edit: Personal info removed as per member's request

Link to comment
Share on other sites

[2f...]
Has anyone else had a seizure after being off the med for about a week?

 

I'm sorry to hear about your seizure.

 

I had a seizure after 5 days of c/t Klonopin.

 

Wellbutrin can actually cause seizures or lower the threshold.

 

Here's a link to look at-

 

[nobbc]http://depression.emedtv.com/wellbutrin/wellbutrin-seizures.html[/nobbc]

 

I deactivated it, you can copy and paste it into your browser.

 

Is your doctor going to do any tests?

 

EEG? MRI?

 

Again, I'm sorry about the seizure.  :hug:

 

 

Link to comment
Share on other sites

  • 6 months later...

I am currently on:

 

Wellbutrin: 300mgs daily (2 years)  :thumbsup:

Klonopin: 2mgs daily. (4 months) I'm in the middle of TRYING to taper! Withdrawal is killing me.  :tickedoff:

Yaz: Standard daily BC (3 years)

 

I REALLY want to give Deplin & Valium a shot, but I'm clueless. 

 

Please help me. I don't want to be on these drugs forever.  :'(

 

Edit: Personal information edited by member request

Link to comment
Share on other sites

×
×
  • Create New...